ON NONLINEAR INTEGRAL EQUATIONS WITH DEVIATING ARGUMENTS

Authors

  • K. BALACHANDRAN Department of mathematics, Bharathiar University, Coimbatore-64i 046, Tamil Nadu, India.
  • S. ILAMARAN Department of mathematics, Bharathiar University, Coimbatore-64i 046, Tamil Nadu, India.

DOI:

https://doi.org/10.5556/j.tkjm.24.1993.4472

Keywords:

Existence of solution, Volterra integral equation, Deviating argument

Abstract

We prove an existence theorem for a class of nonlinear inte- gral equations with deviating arguments.

References

K. Balachandran, "Existence of solution for nonlinear Volterra Integral equation with deviationg argument", J. Math. Phy. Sci., 23 (1989), 201-205.

J K. Balachandran and S. Ilamaran, "An existence theorem for Volterra integral equation with deviating arguments", J. Appl. Math. and Stoc. Anal., Vol. 3, No. 3 (1990), 155-162.

K. Balachandran and S. Ilamaran, "Existence of solution for nonlinear Volterra integral equations", Proc. Indian Acad. of Sci. (Math. Sci.), Vol 100, No. 2, August 1990, 179-184.

J. Banas, "On solutions of some functional integral equations", Bull. Inst. Math. Acad. Sinica, 12 (1984), 23-30.

J. Banas, "An existence theorem for nonlinear Volterra integral equation with deviating argument", Rendiconti del Circolo Mathematica di Palermo, Series 2, 35 (1986), 82-89.

J. Banas and K. Goebel, "Measure of Noncompactness in Banach Spaces", Marcel Dekkar Inc., New York (1980).

T . A. Burton, "Volterra Integral and Differential Equations", Academic Press, New. York, (1983).

C. Corduneanu, "Integral Equations and Stability of Feedback Systems", Academic Press, New York (1973).

Downloads

Published

1993-03-01

How to Cite

BALACHANDRAN , K., & ILAMARAN, S. (1993). ON NONLINEAR INTEGRAL EQUATIONS WITH DEVIATING ARGUMENTS. Tamkang Journal of Mathematics, 24(1), 37-42. https://doi.org/10.5556/j.tkjm.24.1993.4472

Issue

Section

Papers